# SDR CA051006001

- Difficulty date: October 27, 2004
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 57,639 hours
- Engine: Allsn 501D13D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS2190512D
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURN TO BLOCK AFTER LOSS OF HYDRAULIC FLUID.  AFTER INVESTIGATION MAINTENANCE FOUND FROM LT ENGINE DRIVE HYDRAULIC PUMP PRESSURE LINE AND AC HYDRAULIC PUMP, T-FITTING AT FS 319 CRACKED.  THE FITTING WAS REPLACED, SYSTEM REPLENISHED AND LEAK CHECK SERVICEABLE. AIRCRAFT RETURN TO SERVICE.
